# SDR CALA2017051201380

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 54,457 hours, 22,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER EPSU BITE TEST, THERE IS A EPSU BATTERY FWD L FAULT (10WL) AND EPSU BATTERY EMER L FAULT (11WL). REMOVE AND REPLACED EPSU BATTERY FWD L (10WL) AND EPSU BATTERY EMERGENCY (11WL) IAW- AMM-33-51-38-000 -002-A /33-51-38-400-002-A. PERFORMED OPS TEST REF AMM-33-51-00-710-006, OPS CK NORMAL.
